# SDR REXA2017091901014

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 26,865 hours, 24,289 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSEVER OXYGEN MASK MICROPHONE INOPERATIVE.  R & R THE OXYGEN MASK IAW AMM 35-11-12.  PERFORMED AN OPS CHECK IAW AMM 23-51-00. CHECKED GOOD.
